# SDR ASAA1058286

- Difficulty date: September 18, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 9,390 hours, 3,012 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 64311052
- Condition: Clogged
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ON APU START.  MAINT MSG 49 94299 STARTER GEN OIL FILTER SHOWS CLOGGED.  PERFORMED FIM TASK REF 49 90 00 810 809.  REPLACED STARTER GENERATOR FILTER ELEMENT AND LUBE FILTER ELEMENT.  RAN APU NO FAULTS NO MAINT MSG'S OP'S CK NORMAL.  REF MMS 49 91 12 000 803 AND 49 91 12 000 802 FOR FILTER ELEMENT REMOVAL AND REPLACEMENT.
